Comment on "Geometric phase, bundle classification, and group representation" [J. Math. Phys. 37, 1218 (1996)]

H. Azad, M. N. Qureshi, M. Ziad

Research output: Contribution to journalArticle

Abstract

This note is a comment on the mathematical aspects of the paper by Mostafazadeh [J. Math. Phys, 37, 1218 (1996)]. Its aim is to remove some of the ambiguities and mistakes of the paper by making more transparent the mathematics involved in the calculation of topological charges.

Original languageEnglish
Pages (from-to)3693-3696
Number of pages4
JournalJournal of Mathematical Physics
Volume40
Issue number7
Publication statusPublished - Jul 1999

    Fingerprint

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this